# SDR A6WA202304248581

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Hinge Arm
- Part number: 601R35232271
- Part serial: NSA
- Condition: Corroded
- Location: Lav Service Door
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR 196AR LOWER HINGE IS CORRODED AND BONDING JUMPER IS BROKEN. ********AIRCRAFT REMOVED FROM SERVICE***********  INSTALLED 2EA NEW SERVICEABLE HINGE ARMS IAW CRJ-200 SRM 51-41-02 AND 51-42-21. REPLACED JUMPER IAW CRJ 200 AMM 51-80-00-400-802. BOND CHECK GOOD
